# SDR AALA202312151194

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 31,392 hours, 12,833 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. ON DEPARTURE SLATS FAULT MESSAGE GOING FROM FLAPS 2 TO FLAPS 1. THE AIRCRAFT LANDED SAFELY AT DFW. MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE SLAT SYSTEM PER AMM 27-84-00 WITH NO DEFECTS NOTED. MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.
